# SDR AALA990840

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Loose
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - FLT 1540 - EN ROUTE JFK-PAP - DURING CRUISE LEFT INNER FUEL QTY DROPPED BY 10,000 LBS AND REMAINED LOW THE REMAINEDER OF THE FLIGHT.  WHEN LEFT INNER FUEL TANK REACHED ZERO, XX'S WERE DISPLAYED FOR REMAINDER OF FLIGHT.  LANDED JFK WITHOUT INCIDENT.  RESECURED LOOSE HI-Z TERMINAL ON NR 4 PROBE.  CAPACITY TEST CHECKS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
